# SDR USAAF96079

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11331
- Engine: Rroyce TAYMK65015
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RDU - AIRCRAFT HAS SMOKY SMELL IN CABIN AT HIGH POWER SETTINGS.  SMELL DISSIPATES AT LOWER POWER SETTINGS.  MAINTENANCE REPLACED THE RIGHT ENGINE DUE TO AN OIL LEAK.  ENGINE ASSEMBLY WAS OVERHAULED.  SPECIFIC ENGINE FAILURE THAT CAUSED SMOKE IN THE CABIN WAS PROBABLY DUE TO AN OIL CATCHER PLATE NUT LOOSE ON HPC FRONT BEARING HOUSING.  (M)
